# SDR DALA2015051603297

- Difficulty date: May 3, 2015
- Submitted: May 16, 2015
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 35,771 hours, 18,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT SHOW CLOSED.   LOWER RT FLANGE AREA OF DOOR IS BENT.  C/W ERA 535982-14 REV ORIG SEC 1, TEMP REPAIR TIME LIMITS TRACKED ON LOGS 1947568 AND 1948095.
